# SDR 2WAA202104220084

- Difficulty date: March 22, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N806WA
- Make and model: Doug MD 83
- Aircraft serial: 53470
- Aircraft time: 73,543 hours, 32,012 cycles
- System (JASC): 3120 · Independent Instruments
- Part: Instrument Panel
- Condition: Multiple Fail
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING ADVERSE WEATHER LOST MULTIPLE NAV GUIDANCE INSTRUMENTS, AUTO THROTLE AND AUTO PILOT, DECLARED EMERGENCY DIVERTED TO KIAH. UPON LANDING EVERTHING RETORNED TO NORMAL.
